# SDR CALA2017121904533

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 57,589 hours, 24,189 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Part serial: 0194
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SMELL OF BURNING PLASTIC. AFT RIGHT CHILLER TURNED OFF AND SMELL CEASED. REMOVED AND REPLACED M42 COFFEE MAKER. NO SMELL NOTED. NO LEAKS NOTED. OPS CHECK GOOD.
